Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 867364, 14 pages
http://dx.doi.org/10.1155/2012/867364
Research Article

Permanence of a Single Species System with Distributed Time Delay and Feedback Control

1Department of Mathematics, Yuncheng University, Yuncheng 044000, China
2Department of Medical Engineering and Technology, Xinjiang Medical University, Urumqi 830011, China

Received 29 February 2012; Accepted 30 April 2012

Academic Editor: Jinhu Lü

Copyright © 2012 Yali Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yali Shen, Fengqin Zhang, and Kai Wang, “Permanence of a Single Species System with Distributed Time Delay and Feedback Control,” Abstract and Applied Analysis, vol. 2012, Article ID 867364, 14 pages, 2012. doi:10.1155/2012/867364